# SDR UPS04442043

- Difficulty date: March 2, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 66,233 hours, 33,562 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bushing
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  REF EO B747-5310-1093-M RT SIDE BS 1241 FWD HOLE HAS BEEN OVERSIZED TO 1 INCH AND HAS A BUSHING INSTALLED.  OLD BUSHING REMOVED AND HFEC INSPECTED RESULT CONFIRM CRACK FREE ON ALL LAYERS.  BUSHING REPAIRED ON LONGERON AND ON SKIN.  SPLICE STRAP AND FORGING PER RS R53-43-35119 AND BOLT BACB30US12K46, INSTALLED AS PER RS R53-43-35119, UPS-HKG-04-00059H EO B747-5310-1093-M AND EO B747-5310-20150-A.
